Journal of Theoretical Probability

, Volume 32, Issue 1, pp 460–483 | Cite as

A Stochastic Generalized Ginzburg–Landau Equation Driven by Jump Noise

  • Lin Lin
  • Hongjun GaoEmail author


This paper is concerned with the stochastic generalized Ginzburg–Landau equation driven by a multiplicative noise of jump type. By a prior estimate, weak convergence and monotonicity technique, we prove the existence and uniqueness of the solution of an initial-boundary value problem with homogeneous Dirichlet boundary condition. However, for the generalized Ginzburg–Landau equation, such a locally monotonic condition of the nonlinear term cannot be satisfied in a straightforward way. For this, we utilize the characteristic structure of the nonlinear term and refined analysis to overcome this gap.


Stochastic generalized Ginzburg–Landau equation Jump noise Existence and uniqueness 

Mathematics Subject Classification (2010)

60H15 35Q99 



LL is supported in part by the NSF from Jiangsu province BK20171029 and the NSF of the Jiangsu Higher Education Committee of China No. 14KJB110016. HG is supported by a China NSF Grant Nos. 11531006, 11771123 and PAPD of Jiangsu Higher Education Institutions.


  1. 1.
    Albeverio, S., Rüdigeer, B., Wu, J.L.: Analytic and probabilistic aspects of Lévy processes and fields in quantum theory. In: Barndorff-Nielsen, O., Mikosch, T., Resnick, S. (eds.) Lévy Processes: Theory and Applications. Birkhäuser Verlag, Basel (2001)Google Scholar
  2. 2.
    Albeverio, S., Brzeźniak, Z., Wu, J.L.: Existence of global solutions and invariant measures for stochastic differential equations driven by Poisson type noise with non-Lipschitz coefficients. J. Math. Anal. Appl. 371, 309–322 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Brzeźniak, Z., Liu, W.: Strong solutions of SPDE with locally monotone coefficients driven by Lévy noise. Nonlinear Anal. 17, 283–310 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Brzeźniak, Z., Zhu, J.: Stochastic beam equations driven by compensated Poisson random measures. arXiv:1011.5377
  5. 5.
    Brzeźniak, Z., Hausenblas, E., Zhu, J.: 2D stochastic Navier–Stokes equations driven by jump noise. Nonlinear Anal. 79, 122–139 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Doelman, A.: On the nonlinear evolution of patterns modulation equations and their solutions. Ph.D. thesis, University of Utrecht (1990)Google Scholar
  7. 7.
    Dong, Z., Xie, Y.C.: Global solutions of stochastic 2D Navier–Stokes equations with Lévy noise. Sci. China Ser. A 52, 1497–1524 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Dong, Z., Xu, T.G.: One-dimensional stochastic Burgers equation driven by Lévy processes. J. Funct. Anal. 243, 631–678 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Gao, H.J., Bu, C.: Dirichlet inhomogeneous boundary value problem for the \(n+1\) complex Ginzburg–Landau equation. J. Differ. Equ. 198, 176–195 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Gao, H.J., Duan, J.Q.: On the initial-value problem for the generalized two-dimensional Ginzburg–Landau equation. J. Math. Anal. Appl. 216, 536–548 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Gao, H.J., Duan, J.Q.: Asymptotics for the generalized two-dimensional Ginzburg–Landau equation. J. Math. Anal. Appl. 247, 198–216 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Ghidaglia, J.M., Héron, B.: Dimension of the attractors associated to the Ginzburg–Landau equation. Phys. D 28, 282–304 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Ginibre, J., Velo, G.: The Cauchy problem in local spaces for the complex Ginzburg–Landau equation. Phys. D 95, 191–228 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Ichikawa, A.: Some inequalities for martingales and stochastic convolutions. Stoch. Anal. Appl. 4, 329–339 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Li, Y.S., Guo, B.L.: Global existence of solutions to the 2D Ginzburg–Landau equation. J. Math. Anal. Appl. 249, 412–432 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Liu, W., Röckner, M.: SPDE in Hilbert space with locally monotone coefficients. J. Funct. Anal. 259, 2902–2922 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Mtivier M.: Semimartingales: a course on stochastic processes. In: de Gruyter Studies in Mathematics, vol. 2. Walter de Gruyter Co., Berlin, New York (1982)Google Scholar
  18. 18.
    Okazawa, N., Yokota, T.: Global existence and smoothing effect for the complex Ginzburg–Landau equation with p-Laplacian. J. Differ. Equ. 182, 514–576 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Peszat, S., Zabczyk, J.: Stochastic Partial Differential Equations with Lévy Noise. Cambridge University Press, Cambridge (2007)CrossRefzbMATHGoogle Scholar
  20. 20.
    Prevot, C., Rockner, M.: A Concise Course on Stochastic Partial Differential Equations. Lecture Notes on Mathematics. Springer, Berlin (2007)zbMATHGoogle Scholar
  21. 21.
    Röckner, M., Zhang, T.S.: Stochastic evolutions of jump type: existence, uniqueness and large deviation principles. Potential Anal. 26, 255–279 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Shlesinger, M.F., Zavslavsky, G.M., Feisch, U. (eds.): Lévy Flights and Related Topics in Physics. Springer, Berlin (1995)zbMATHGoogle Scholar
  23. 23.
    Sun, C.F., Gao, H.J.: Well-posedness for the stochastic 2D primitive equations with Lévy noise. Sci. China Math. 56, 1629–1645 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Temam, R.: Infinite-Dimensional Systems in Mechanics and Physics. Springer, New York (1988)CrossRefzbMATHGoogle Scholar
  25. 25.
    Wang, G.L., Guo, B.L.: The asymptotic behavior of the stochastic Ginzburg–Landau equation with additive noise. Appl. Math. Comput. 198, 849–857 (2008)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Yang, D.S.: The asymptotic behavior of the stochastic Ginzburg–Landau equation with multiplicative noise. J. Math. Phys. 45, 4064–4076 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Yang, D.S.: Large deviations for the stochastic derivative Ginzburg–Landau equation with multiplicative noise. Phys. D 237, 82–91 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Yang, D.S.: On the generalized 2-D stochastic Ginzburg–Landau equation. Acta Math. Sin. 26, 1601–1612 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Zhu, J.: A study of SPDEs w.r.t. compensated Poisson random measures and related topics. Ph.D. thesis, University of York (2010)Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of Mathematical Sciences and Jiangsu Provincial Key Laboratory for NSLSCSNanjing Normal UniversityNanjingChina
  2. 2.School of Mathematical Sciences and Jiangsu Center for Collaborative Innovation in Geographical Information Resource Development and ApplicationNanjing Normal UniversityNanjingChina

Personalised recommendations